# SDR CALA2013120693503

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 71,853 hours, 10,016 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP LT FWD INOPERATIVE ON LANDING.  SUSPECTED RELAY AT FAULT, OK TO DEFER IAW MEL & LT FWD BOOST PUMP DEACTIVATED.
